# SDR PCAA0011079

- Difficulty date: November 22, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N836EX
- Make and model: Dhav DHC8102
- Aircraft serial: 297
- Aircraft time: 22,765 hours, 25,574 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Part number: 8400105
- Part serial: DCL34891
- Condition: Malfunctioned
- Location: Nlg Drag Strut
- Part time: 22,765 hours, 25,574 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWM- FLIGHT 3649 - NOSE GEAR FAILED TO EXTEND UPON GEAR SELECTION DOWN.  RED NOSE GEAR LIGHT REMAINED ON.  ALTERNATE EXTENSION CHECKLIST COMPLETED.  MAINTENANCE REMOVED AND REPLACED NOSE DRAG STRUT ACTUATOR IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 32-30-36.  OPS CHECK AND LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
